# SDR DALA13045289223

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 36,068 hours, 24,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE DROP, AFT ESCAPE SLIDE CAME UNPACKED.  REPLACED AFT ESCAPE SLIDE IAW WC 2500-4332 & AMM 53-52-01-420-801.
